Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
simonev

accutane, have small lump on my forehead, like its swollen?

Recommended Posts

Im about 3 or most months into taking roaccutane, overall i cant complain

dry lips, blood noises. nothing i cant handle.

But i have noticed above my eyebrows, on either side my forehead looks swollen

no its probably not a big deal and it wont hurt me. but i was wanting to know

if anyone else has experience this too?

when i frown it feels like i have botox... not that i have- or even no what it feels like

but you get my drift....

FEEDBACK PLEASE :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×